# SDR P2EA001083

- Difficulty date: March 30, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Worn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND THE RIGHT MAIN LANDING GEAR TRUNNION RACE WITH WEAR OUT OF LIMITS.  REPAIRED THE RIGHT MLG TRUNNION RACE IAW BOEING OVERHAUL MANUAL, SEE FAA FORM 8130-3 TRACKING NR W/O 323910 FROM REPAIR STATION VQ4R605M.  (M)
